Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Urinary bleeding in older men

My father is 94 and lives with my husband and I. He is currently under Hospice care so we can t really call a doctor . This morning he started passing a lot of blood with clots while urinating. He is in no pain and I know that there is nothing Hospice can do unless he is in pain. I am just wondering if there is anything we can do or say to him that will ease his mind. Its been about 2 hrs now and he has been to the bathroom about 5 times and every time with heavy blood and clots. ANy suggestions would be greatly appreciated.
Asked On : Sun, 16 Jan 2011
Answers:  1 Views:  382
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
This is a serious matter.Your father will need drugs to stop the bleeding as well as an urgent ultrasound of the pelvis.This kind of sudden bleeding is usually due to trauma or bleeding disorders.Other causes are stones,growths.You should take him to the ER as he will have to be given a bladder wash at least to find the source of the bleeding.
Answered: Sun, 16 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor